DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Back to Search Results |
| Model Number |
88862226-69 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Codes |
Hemostasis (1895); No Code Available (3191)
| Date of Event |
02/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open procedure, when closing the surgical site, the wire of the steel loosened as passing the sternum.The problem complicates the closure and requires additional hemostasis of the sternum.The closure time was lengthened.